Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 6, 2007, 3:19 PM EDT for 39 counties in Indiana. It took effect at Apr 6, 2007, 8:00 PM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 3:19 PM EDT (19:19 UTC)
- In effect from
- Apr 6, 2007, 8:00 PM EDT
- Expired
- Apr 7, 2007, 12:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 061919 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 319 PM EDT FRI APR 6 2007 INZ021-028>031-035>049-051>057-060>065-067>072-070330- /O.NEW.KIND.FZ.W.0003.070407T0000Z-070407T1600Z/ /O.EXT.KIND.FZ.A.0001.070407T1600Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 319 PM EDT FRI APR 6 2007 /219 PM CDT FRI APR 6 2007/ ...FREEZE WARNING IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 12 PM EDT /11 AM CDT/ SATURDAY... ...FREEZE WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 12 PM EDT /11 AM CDT/ SATURDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KIND 070158 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 958 PM EDT FRI APR 6 2007 INZ021-028>031-035>049-051>057-060>065-067>072-071000- /O.CON.KIND.FZ.W.0003.000000T0000Z-070407T1600Z/ /O.CON.KIND.FZ.A.0001.070407T1600Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 958 PM EDT FRI APR 6 2007 /858 PM CDT FRI APR 6 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM EDT /11 AM CDT/ SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM EDT /11 AM CDT/ SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 070818 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 418 AM EDT SAT APR 7 2007 INZ021-028>031-035>049-051>057-060>065-067>072-071630- /O.CON.KIND.FZ.W.0003.000000T0000Z-070407T1600Z/ /O.CON.KIND.FZ.A.0001.070407T1600Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 418 AM EDT SAT APR 7 2007 /318 AM CDT SAT APR 7 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT /11 AM CDT/ TODAY... ...FREEZE WATCH REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT OR 11 AM CDT TODAY. A FREEZE WATCH REMAINS IN EFFECT FROM NOON EDT OR 11 AM CDT TODAY THROUGH MONDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 071603 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1203 PM EDT SAT APR 7 2007 INZ021-028>031-035>049-051>057-060>065-067>072-080015- /O.EXP.KIND.FZ.W.0003.000000T0000Z-070407T1600Z/ /O.CON.KIND.FZ.A.0001.000000T0000Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1203 PM EDT SAT APR 7 2007 /1103 AM CDT SAT APR 7 2007/ ...FREEZE WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... TEMPERATURES WILL WARM ABOVE FREEZING ACROSS CENTRAL INDIANA THIS AFTERNOON. ADDITIONAL SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JOHNSON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 6, 1:16 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 6, 1:16 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 116 PM EDT FRI APR 6 2007 .AVIATION... DISCUSSION FOR 18Z TAFS. UPPER LEVEL ENERGY SWINGING SOUTHEAST ACROSS THE AREA HAS GENERATED BKN CIGS BETWEEN 5-6KFT THIS AFTERNOON. THIS WILL CONTINUE UNTIL THE LOSS OF SUNSHINE WILL DIMINISH THE CLOUDS. EVEN SO...CIGS SHOULD REMAIN WITHIN VFR CATEGORY THIS AFTERNOON. SCATTERED FLURRIES AND SNOW SHOWERS THIS AFTERNOON WERE NOT SIGNIFICANT ENOUGH TO MENTION. AFTER 06Z...MOSTLY CLEAR SKIES WILL DEVELOP AND WINDS AT 10KTS OR LESS. AGAIN NO FOG WILL BE EXPECTED BECAUSE OF VERY DRY SURFACE LAYER. AFTER 15Z SATURDAY...WINDS WILL INCREASE AGAIN FROM THE NORTHWEST AND BKN DECK OF CUMULUS AROUND 05-06KFT AGAIN BUT WITHIN VFR RANGE. && .PREV DISCUSSION... /ISSUED 716 AM EDT FRI APR 6 2007/ DISCUSSION... SAT SHOWS UPR RIDGE OVR WEST COAST WITH UPR LOW OVR THE NE AT 7Z. SFC HI PRES IS BLDING INTO INDIANA FROM THE N. TEMPS ACRS THE CWA ARE IN THE MIDDLE 20S TO LOW 30S WITH DEWPTS IN THE LOW 20S. FREEZE WARNING ACROSS CWA CONTINUES. FORECAST FOCUS IS ON HOW COLD TEMPS WILL BE AND SNOW CHCS FOR THE WEEKEND. INDIANA STAYS IN NW FLOW THRU DAY 5 WITH A LARGE RIDGE OVR THE WESTERN US AND A TROF OVR THE EASTERN SEABOARD. COLD CANADIAN AIR WL CONTINUE TO SPILL DOWN AND KEEP BELOW NORMAL TEMPS IN THE AREA DURING THIS TIME. LOOKING AT UPSTREAM TEMPS AND COMPARISONS TO GUIDANCE WL GO WITH LOWER MET NUMBERS AND MAYBE DROP THEM A COUPLE. EXPECT S/WS TO SPIN OUT OF UPR LOW PERIODICALLY THRU THE AREA THRU THE 5 DAYS. TODAY...MDLS SHOW SOME Q VECTOR CONVERGENCE OVR THE SRN CWA. SNDINGS SHOW DRY COLUMN AND CURRENT LOOK AT THE INCOMING S/W SHOWS LITTLE STRENGTH. COULD SEE SOME FLURRIES WHEN UPR WAVE MVS THRU BUT DO NOT EXPECT MEASURABLE PRECIP SO WENT LOWER THAN MAV FOR DRY POPS. USED TEMPS A LITTLE COOLER THAN MET BASED ON UPSTREAM HIGHS FROM PREVIOUS DAY. TONIGHT TO MON...LOOKING AT TEMPS NEAR RECORD LOWS TNT WITH PTLY CLDY SKIES MOST OF THE NIGHT AND NW FLOW. ANOTHER S/W APPROACHES AND MVS THRU ON SAT. NOT GREAT FORCING AND STILL LITTLE MOISTURE AVAILABLE. THIS PATTERN CONTINUES THRU THE WEEKEND. REALLY DON/T SEE ANY GREAT CHCS FOR SNOW. BASED ON FORCING AND MOISTURE INSTEAD EXPECT TO SEE OFF AND ON FLURRIES THRU THE WEEKEND BUT DON/T THINK IT WILL EVER BE MEASURABLE. SREFS ALSO SHOW SMALL TO NO CHCS OF MEASURABLE PRECIP DURING THE WEEKEND. BASED ON THIS WENT WITH DRY POPS BUT WITH PERIODIC S/WS INCLUDED SCT FLURRIES THROUGH MON SINCE TIMING INDIV VORT MAXES WOULD BE TOUGH. TEMPS WL CONT TO BE COLD AND EXPECT TO NEED FREEZE WARNINGS THROUGH AT LEAST MONDAY. MADE FEW CHANGES TO DAYS 4 AND 5. THINK WESTERN RIDGE COULD BREAK DOWN SLOWER THAN DEPICTED IN GFS. IF THIS HAPPENS RAIN CHCS MAY NEED TO BE PUSHED BACK FROM TUE AND TEMPS FOR TUE WILL NEED TO DROP A BIT WITH LATER FORECASTS. IND WATCHES/WARNINGS/ADVISORIES...FREEZE WATCH TONIGHT THROUGH MON MORNING ALL AREAS. FREEZE WARNING CONTINUES THROUGH 10 AM EDT. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH THROUGH MONDAY MORNING FOR INZ021-028>031-035>049- 051>057-060>065-067>072. && AVIATION...JOHNSON
Hazardous weather outlook, Apr 6, 5:13 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 513 AM EDT FRI APR 6 2007 INZ021-028>031-035>042-045>049-052-054>057-062>065-072-070915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-CLAY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-JENNINGS- 513 AM EDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT UNTIL 10 AM. A FREEZE WATCH IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FREEZE WATCH IS IN EFFECT UNTIL MONDAY MORNING. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE UPPER TEENS TO MIDDLE 20S EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. PEOPLE SHOULD PLAN ON PROTECTING THEIR TENDER VEGETATION EACH NIGHT THROUGH THE WEEKEND. BY TUESDAY OR WEDNESDAY TEMPERATURES ARE EXPECTED TO TREND MORE TOWARD NORMAL READINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-044-051-053-060-061-067>071-070915- VERMILLION-PARKE-VIGO-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 513 AM EDT FRI APR 6 2007 /413 AM CDT FRI APR 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT UNTIL 10 AM. A FREEZE WATCH IS IN EFFECT TONIGHT. LOWLAND FLOODING CONTINUES ALONG THE WABASH...EAST FORK WHITE...AND WHITE RIVERS. SEE THE LATEST FLOOD STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FREEZE WATCH IS IN EFFECT UNTIL MONDAY MORNING. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE UPPER TEENS TO MIDDLE 20S EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. PEOPLE SHOULD PLAN ON PROTECTING THEIR TENDER VEGETATION EACH NIGHT THROUGH THE WEEKEND. BY TUESDAY OR WEDNESDAY TEMPERATURES ARE EXPECTED TO TREND MORE TOWARD NORMAL READINGS. LOWLAND FLOODING WILL END IN MUCH OF SOUTHWEST INDIANA BY WEDNESDAY. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
Nearby
Freeze Warnings in Indiana, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.